TheLupusSite.com banner

1 - 6 of 6 Posts

·
Registered
Joined
·
468 Posts
Discussion Starter #1
I am back for another visit, sorry I have been away for so long but so much has been going on with me.:hehe:I have been to the rheumatologist, my liver enzymes were way, way out of control, so an ultrasound was in order, it came back abnormal, so of to the CAT scan which basically says that it is infiltrated for several reasons, fatty tissue and envromental (meds)....so I am trying to lose the pounds, and have had to stop the methatrexate shots. Got a steroid shot for the pain. And it seems that lupus has slid to the background while RA, and UCMTD, fibro, gastroparesis, IBS, and constant headaches which are my always present companions. My neurologist is less than adequate:mad: He tries to give me medications that I cannot take, and then his answer is to take tylenol...which I have been taking and it does not work....he's gone no more clownish guy dealing with my brain, I am switching to someone who will actually listen to me.:wink2:
 

·
Registered
Joined
·
391 Posts
Hey Karly!

Just wanted to pop in and say you should be avoiding Tylenol like the plague. It should not be taken by anyone with liver issues. I have a cousin with Primary Sclerosing Cholangitis and my mom has autoimmune hepatitis. Their gastroenterologists have forbidden the use of any medication containing acetominophen.

I hope your liver gets straightened out quickly, as well as your other current complaints. Finding a good doctor can be such a challenge at times!

Terri
 

·
Registered
Joined
·
2,404 Posts
Hello Karly, Sorry you are so poorly. I wish you luck losing weight and hope that you can still enjoy your collecting hobby.
x Lola
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Karly,

I sounds like you are having your problems but that you are handling them as best as you can. It sounds like you need a new doctor to start the new year right. I hope you the best.
Tammy
 
1 - 6 of 6 Posts
Top